# SDR 9511386614

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: M, R
- Precautionary procedure: A, E, J

## Discrepancy

DURING TAKEOFF ROTATION, THE NR 3 ENGINE EXPERIENCED A COMPRESSOR STALL WITH THE EGT GOING TO MAX AND THE ENGINE WAS SHUTDOWN.  DUMPED 100,000 LBS OF FUEL AND THE AIRCRAFT RETURNED TO MSP WHERE AN UNEVENTFUL THREE ENGINE LANDING WAS ACCOMPLISHED.  THE ENGINE WAS REPLACED.
